# SDR ASAA2015121414265

- Difficulty date: December 14, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 8,341 hours, 2,717 cycles
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: G716401
- Part serial: 448
- Condition: Failed
- Location: Flight Deck
- Part time: 1,799 hours, 593 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF/SAT SWITCH WILL NOT SELECT.  ACFT GROUNDED. REPLACED HF/SAT SWITCHING PANEL. OPS NORMAL REF AMM 23-15-00.
